MANOJ KUMAR KESHARI
Mathematics Department, IIT
Projective generation of ideals in polynomial extensions
, J Comm Alg (with Md. Ali Zinna)
Existence of unimodular elements in a projective module
, JPAA 221 (2017) 2805-2814. (with Md. Ali Zinna)
Efficient generation of ideals in a discrete Hodge algebra
, JPAA 221 (2017) 960-970. (with Md. Ali Zinna)
Unimodular elements in projective modules and an analogue of a result of Mandal
, J Comm Alg, 10 (2018), no.3, 359-373. (with Md. Ali Zinna)
Serre dimension of Monoid Algebras
, Proc. Indian Acad. Sci. (Math. Sci.) Vol. 127, no. 2 (2017), 269-280. (with Husney Parvez)
Serre dimension and Euler class groups of overrings of polynomial rings
, J Comm Alg, vol 9, no. 2, September (2017), 213-242. (with Husney Parvez)
Projective modules over overrings of polynomial rings and a question of Quillen
, JPAA vol 218 (2014), 1003-1011. (with Sapnil Lokhande)
A note on rigidity and triangulability of a derivation
, J Comm Alg, vol 6 no. 1 (2014), 95-100. (with Swapnil Lokhande)
Another deﬁnition of Euler class group of a Noetherian group
, Rocky Mountain J. Math. vol. 43(1) (2013), 225-240. (with Satya Mandal)
$K_0$ $x_1^2+ \ldots +x_n^2 = \pm 1$
, Indian J. Pure and Appl. Math. vol. 44(2) (2013), 119-129. (with Satya Mandal)
A question of Nori, Segre classes of ideals and other applications
, J.P.A.A. vol. 216(10) (2012), 2193-2203. (with Mrinal K. Das)
A note on cancellation of projective modules
, J.P.A.A. vol. 216(1) (2012), 126-129. (with Alpesh M. Dhorajia)
Projective modules over overrings of polynomial rings
, J. Algebra vol. 323(2) (2010), 551-559. (with Alpesh M. Dhorajia)
Theorem 3.13 is not correct. This result is not used for any other result.
Corrigendum to "Projective modules over overrings of polynomial rings'' [J. Algebra 323 (2) (2010) 551–559], J. Algebra vol. 366(1) (2012), 217p;
Cancellation problem for projective modules over affine algebras
, J. K-Theory vol. 3(3) (2009), 561-581.
Euler class group of a Laurent polynomial ring : local case
, J. Algebra. vol. 308 (2) (2007), 666-685.
Stability results for projective modules over blowup rings
, J. Algebra vol. 294(1) (2005), 226-238.
A note on projective modules over real affine algebras
, J. Algebra vol. 278(2) (2004), 628-637.
A question of Nori: Projective generation of ideals
, K-Theory vol. 28(4) (2003), 329-351. (with S.M. Bhatwadekar)
Cancellation of projective modules over non-Noetherian rings.
Some results on Euler class groups.
Projective modules over discrete Hodge algebras.
Complete intersection ideals and a question of Nori.
Ph.D. Thesis-2004 (47 page).
Euler Class group of a Noetherian ring.
M-Phil Thesis-2001 (52 page).